MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the all of the customer was unscrew the plunger the entire back of the reservoir and all of the insulin spilled out.Customer stated that there was no damage to the reservoir.Customer stated that the o rings were intact.No harm requiring medical intervention was reported.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated one open/used reservoir.Performed pre-fill reservoir test.Found reservoir no leakage anomaly when removing the plunger, performed manual test and found plunger torque test result is within acceptance criteria.(b)(4).

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10366000
Report Number2032227-2020-157624
Device Sequence Number2261126
Product Code FRN
UDI-Device Identifier00643169771437
UDI-Public(01)00643169771437(17)211202(10)HG306JH
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/02/2021
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG306JH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight144